# SDR USAR201505290001

- Difficulty date: May 14, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Make and model: Beech A200C
- Aircraft time: 17,727 hours, 16,438 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057651
- Part serial: 050425044
- Condition: Broken
- Location: Zone 700
- Part time: 17,727 hours, 1,711 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(3783) ON APPROACH TO LANDING THE PILOT REPORTED UNSAFE RT MLG, AN UNEVENTFUL LANDING WAS MADE.  INSPECTION NOTED THE RT MLG ACTUATOR NUT BARREL BROKE FROM THE NUT.
